# SDR ASAA2021090735929

- Difficulty date: September 7, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 28,773 hours, 9,152 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE "B" LOOP INOP ON TEST. "A" TEST OK. GROUNDED - YES. CHECKED FOUND PREVIOUS REPAIR AT FAN UPPER B TERMINAL BROKEN. RETERMINATED RING TERMINAL REF SWPM 20-30-11. COMPLETED B737-900 FIM 26-10 TASK 805. #2 ENG FIRE DETECTION GROUND VERIFICATION TEST GOOD REF B737-900 AMM 26-11-00-710-801.
